Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 178483, 9 pages
http://dx.doi.org/10.1155/2011/178483
Research Article

More on Three-Dimensional Systems of Rational Difference Equations

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Henan, Zhengzhou 450045, China

Received 6 June 2011; Accepted 24 September 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Liu Keying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with a kind of three-dimensional system of rational difference equations, given by Kurbanli (2011). A new expression of solution of the system is presented, and the asymptotical behavior is described. At the same time, we also consider a different system and obtain some results, which expand the study of such a kind of difference equations and the method can be applied to other systems.